# SDR U30A200400012

- Difficulty date: November 2, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N267AV
- Make and model: Airbus A320-214
- Aircraft serial: 1198
- Aircraft time: 10,563 hours, 7,354 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP1653115
- Part serial: 99323H4230
- Condition: Cracked
- Location: Zone 211
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING DESCENT TO 370, CAPT NOTICED SMALL CRACK ON CAPT'S FRONT WINDSCREEN.  FLT CREW REQUESTED LOWER ALTITUDE & ATC COULD NOT COMPLY & TOLD FLT TO MAINTAIN 370.  CRACK STARTED TO WIDEN & SPREAD RAPIDLY, FLT CREW REQUESTED AN EMERGENCY DESCENT.  FLT CREW SEAT HARNESSES WERE ON & O2 MASKS DONNED.  OUTER LAYERS OF WINDSCREEN DAMAGED, NO LOSS OF PRESSURIZATION.  AIRCRAFT DIVERTED INTO TPA.  F/O TOOK OVER PF DUTIES, LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CAPT'S FRONT WINDSCREEN PER AMM 56-11-11-PB400 AND OPS CK'D OK.  AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE REPLACED THE NR 1 WINDSHIELD HEAT COMPUTER PER AMM 30-42-34-401, FOR PRECAUTIONARY REASONS AND OPS CK'D OK ON 11/4/04.
